Hi, franknbeans! You should have your doctor prescribe a tapering dose schedule to avoid discontinuation symptoms:
"Do not stop using sertraline suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using sertraline."
Best regards, Wildcat
Oh no, always wean off with the help of the dr. Even though I was doing this from what you’ve been taking, the side affects were really bad. This was one of the meds I found hardest to get out of my system. Following drs instructions to the letter helped so much. Also she gave me meds to ease some of the worse ones, made the transition easier. Patience, because it takes time and everyone is different.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Aug 2014 • 4 answers
I am taking Zoloft (Sertraline) for depression. Will it automatically help with other disorders too?
Updated 7 Dec 2013 • 3 answers
Updated 6 Jun 2017 • 2 answers
My daughter was put on sertraline at 16 after a complete break down due to bullying. she never spoke
Updated 16 Aug 2018 • 3 answers
Updated 31 Aug 2018 • 1 answer